Asymptotic size of Kleibergen's LM and conditional LR tests for moment condition models
Year of publication: |
October 2017
|
---|---|
Authors: | Andrews, Donald W. K. ; Guggenberger, Patrik |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 901661-2. - Vol. 33.2017, 5, p. 1046-1080
|
Subject: | Statistischer Test | Statistical test | Theorie | Theory | Momentenmethode | Method of moments |
-
A new structural break test for panels with common factors
Zhu, Huanjun, (2020)
-
Stock, James H., (2000)
-
Andrews, Donald W. K., (1999)
- More ...
-
Identification- and singularity-robust inference for moment condition models
Andrews, Donald W. K., (2019)
-
Identification‐ and singularity‐robust inference for moment condition models
Andrews, Donald W. K., (2019)
-
Asymptotic Size of Kleibergen's LM and Conditional LR Tests for Moment Condition Models
Andrews, Donald W. K., (2014)
- More ...